MathSciNet Relay Station
MathSciNet bibliographic data
MR582536 35Q20 (46E35 49A29)
Brézis, H.; Gallouet, T. Nonlinear Schrödinger evolution equations. Nonlinear Anal. 4 (1980), no. 4, 677–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement